hrcak mascot   Srce   HID

Ostalo

Bilateral sacroiliitis confirmed with magnetic resonance imaging during isotretinoin treatment: Assessment of 11 patients and a review of the literature

Oguzhan Kocak ; Dumlupinar University, Evliya Celebi Education and Research Hospital, Department of Dermatology, Kutahya
Aslihan Yonca Kocak ; Dumlupinar University, Evliya Celebi Education and Research Hospital, Department of Dermatology, Kutahya
Bekir Sanal ; Dumlupinar University, Evliya Celebi Education and Research Hospital, Department of Radiology, Kutahya
Gul Kulan ; Dumlupinar University, Evliya Celebi Education and Research Hospital, Department of Physical Medicine and Rehabilitation, Kutahya

Puni tekst: engleski, PDF (221 KB) str. 228-228 preuzimanja: 458* citiraj
APA 6th Edition
Kocak, O., Yonca Kocak, A., Sanal, B. i Kulan, G. (2017). Bilateral sacroiliitis confirmed with magnetic resonance imaging during isotretinoin treatment: Assessment of 11 patients and a review of the literature. Acta Dermatovenerologica Croatica, 25 (3), 228-228. Preuzeto s https://hrcak.srce.hr/187819
MLA 8th Edition
Kocak, Oguzhan, et al. "Bilateral sacroiliitis confirmed with magnetic resonance imaging during isotretinoin treatment: Assessment of 11 patients and a review of the literature." Acta Dermatovenerologica Croatica, vol. 25, br. 3, 2017, str. 228-228. https://hrcak.srce.hr/187819. Citirano 17.10.2021.
Chicago 17th Edition
Kocak, Oguzhan, Aslihan Yonca Kocak, Bekir Sanal i Gul Kulan. "Bilateral sacroiliitis confirmed with magnetic resonance imaging during isotretinoin treatment: Assessment of 11 patients and a review of the literature." Acta Dermatovenerologica Croatica 25, br. 3 (2017): 228-228. https://hrcak.srce.hr/187819
Harvard
Kocak, O., et al. (2017). 'Bilateral sacroiliitis confirmed with magnetic resonance imaging during isotretinoin treatment: Assessment of 11 patients and a review of the literature', Acta Dermatovenerologica Croatica, 25(3), str. 228-228. Preuzeto s: https://hrcak.srce.hr/187819 (Datum pristupa: 17.10.2021.)
Vancouver
Kocak O, Yonca Kocak A, Sanal B, Kulan G. Bilateral sacroiliitis confirmed with magnetic resonance imaging during isotretinoin treatment: Assessment of 11 patients and a review of the literature. Acta Dermatovenerol Croat. [Internet]. 2017 [pristupljeno 17.10.2021.];25(3):228-228. Dostupno na: https://hrcak.srce.hr/187819
IEEE
O. Kocak, A. Yonca Kocak, B. Sanal i G. Kulan, "Bilateral sacroiliitis confirmed with magnetic resonance imaging during isotretinoin treatment: Assessment of 11 patients and a review of the literature", Acta Dermatovenerologica Croatica, vol.25, br. 3, str. 228-228, 2017. [Online]. Dostupno na: https://hrcak.srce.hr/187819. [Citirano: 17.10.2021.]

Sažetak

In recent years, several cases pointing at sacroiliitis due to isotretinoin treatment have been reported, but a causal association remains unproven. The aim of this study was to assess the characteristics of patients in whom bilateral sacroiliitis was detected while using isotretinoin treatment for acne and to review previous sacroiliitis cases treated with isotretinoin. In total, 11 patients who were diagnosed with sacroiliitis during isotretinoin treatment were identified, and patient characteristics were noted. Patients were classified according to magnetic resonance imaging (MRI) findings. The 11 patients (3 men and 8 women) ranged in age from 16 to 37 years (mean age 24.27 years). All the 11 (100.00%) patients presented with hip pain, which in 3 (27.27%) patients started in the first month, in 3 (27.27%) in the second, in 2 (18.18%) in the third, in 2 (18.18%) in the fourth, and in 1 (9%) in the fifth. HLA-B27 (human leucocyte antigen) was negative in all cases. MRI findings confirmed mild bilateral sacroiliitis in 5 (45.45%) patients, moderate in 3 (27.27%), and severe in 2 (18.18%).  Although our study included a small number of cases, it indicates a strong association between isotretinoin and sacroiliitis.

Hrčak ID: 187819

URI
https://hrcak.srce.hr/187819

Posjeta: 736 *